# SDR SWAA2025071579394

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD SUPPORT ANGLE OF INBOARD AUXILIARY TRACK SLAT 1 AT LT WING.   REPLACED INBOARD SUPPORT ANGLE OF INBOARD AUXILIARY TRACK SLAT 1 AT LT WING IAW SRM 51-10-01-0G ITEM 9; SRM 51-40-02-0G-0 AND DWG 144A5010 SHEET: 16 REV: A. MEASURE CRACK IS 2.045 INCH.
